AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(all)
Sort order: Date
     

  
Results: 61 to 90 of 217 found      Go to page: 1 2 3 4 5 6 > >>

[61] Philippe Gille and Arturo Pianzola. Torsors, reductive group schemes and extended affine Lie algebras. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[62] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF

[63] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[64] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[65] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[66] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[67] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[69] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Tomoyuki Arakawa. W-algebras at the critical level. Contemporary Mathematics 565 (2012) 1-13.
Book volume table of contents   
View Article: PDF

[71] Ernst Heintze and Christian Groß. Finite order automorphisms and real forms of affine Kac-Moody algebras in the smooth and algebraic category. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[72] Roman Bezrukavnikov and Qian Lin. Highest weight modules at the critical level and noncommutative Springer resolution. Contemporary Mathematics 565 (2012) 15-27.
Book volume table of contents   
View Article: PDF

[73] Satoshi Naito, Daisuke Sagaki and Yoshihisa Saito. Toward Berenstein-Zelevinsky data in affine type $A$, Part I: Construction of the affine analogs. Contemporary Mathematics 565 (2012) 143-184.
Book volume table of contents   
View Article: PDF

[74] Satoshi Naito, Daisuke Sagaki and Yoshihisa Saito. Toward Berenstein-Zelevinsky data in affine type $A$, Part II: Explicit description. Contemporary Mathematics 565 (2012) 185-216.
Book volume table of contents   
View Article: PDF

[75] Thomas Lam and Pavlo Pylyavskyy. Affine geometric crystals in unipotent loop groups. Represent. Theory 15 (2011) 719-728. MR 2869015.
Abstract, references, and article information   
View Article: PDF

[76] Seok-Jin Kang and Euiyong Park. Quiver varieties and path realizations arising from adjoint crystals of type $A_{n}^{(1)}$. Trans. Amer. Math. Soc. 363 (2011) 5341-5366. MR 2813418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Minxian Zhu. A Weyl module filtration for the vertex algebra of differential operators. Represent. Theory 15 (2011) 370-384. MR 2801173.
Abstract, references, and article information   
View Article: PDF

[78] Ben Cox and Vyacheslav Futorny. DJKM algebras I: Their universal central extension. Proc. Amer. Math. Soc. 139 (2011) 3451-3460. MR 2813377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Rebecca L. Jayne and Kailash C. Misra. On Demazure crystals for $U_{q}(G_{2}^{(1)})$. Proc. Amer. Math. Soc. 139 (2011) 2343-2356. MR 2784799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Tropical R maps and affine geometric crystals. Represent. Theory 14 (2010) 446-509. MR 2661518.
Abstract, references, and article information   
View Article: PDF

[83] Edward Frenkel and Dennis Gaitsgory. D-modules on the affine flag variety and representations of affine Kac-Moody algebras. Represent. Theory 13 (2009) 470-608. MR 2558786.
Abstract, references, and article information
View Article: PDF

[84] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF

[85] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Senapathi Eswara Rao and Vyacheslav Futorny. Integrable modules for affine Lie superalgebras. Trans. Amer. Math. Soc. 361 (2009) 5435-5455. MR 2515818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Evgeny Feigin. The PBW filtration. Represent. Theory 13 (2009) 165-181. MR 2506263.
Abstract, references, and article information   
View Article: PDF

[88] E. Mukhin, V. Tarasov and A. Varchenko. Schubert calculus and representations of the general linear group. J. Amer. Math. Soc. 22 (2009) 909-940. MR 2525775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang. Green's theorem. Math. Surveys Monogr. 150 (2008) 505-534.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 217 found      Go to page: 1 2 3 4 5 6 > >>

American Mathematical Society